# SDR CA000128059

- Difficulty date: January 24, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7603 · Power Lever
- Part: Brace
- Part number: 539553
- Condition: Loose
- Location: Cowl Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON APPROACH NR 2 ENGINE WOULD NOT RETARD BELOW 93 PERCENT. CREW SHUT DWN ENGINE AND DECLARED AN EMERGENCY. MAINTENANCE FOUND THE HOLD OPEN STRUT ON THE UPPER CORE COWL DOOR HAD FALLEN ONTO THE THROTTLE MECHANISM AND JAMMED THE THROTTLE CONTROLS.
